Thunderstorm Wind, Nacogdoches
- When
- June 20, 5:45 PM CST
- Where
- Nacogdoches County, Nacogdoches
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.600, -94.667
Trees downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 20, 1:00 PM CST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 200 PM CDT SUN JUN 20 2004 .DISCUSSION... ISOLATED CONVECTION BEGINNING TO FIRE OFF THIS AFTERNOON...BUT INSTABILITY NOT SO GREAT...SO DO NOT EXPECT MUCH IN WAY OF STRONG STORMS THIS EVENING. LEFT IN CHANCE POPS OVER RED RIVER VALLEY AS OUTFLOW FROM MCS GENERATING SCATTERED CONVECTION THAT WILL REACH THAT AREA LATE THIS AFTERNOON. NEXT FRONT REACHING CWA ON TUESDAY. THIS BOUNDARY WILL STALL OUT AND MAY SEE SOME WIDESPREAD COVERAGE ON WEDNESDAY. PUT IN LIKELY POPS SOUTH...AND BROUGHT TEMPS DOWN WELL INTO THE 80S. VORTEX NORTH OF GREAT LAKES WILL KEEP GENERAL PATTERN IN PLACE...WITH FAIRLY HIGH CHANCES OF RAIN....AND SOMEWHAT COOLER TEMPS...AROUND INTO AT LEAST PART OF THE UPCOMING WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 92 74 90 / 20 20 20 40 MLU 70 90 72 90 / 20 30 20 50 TXK 71 92 74 88 / 30 20 20 50 TYR 72 94 74 90 / 20 20 20 40 LFK 72 93 73 91 / 20 20 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUN 20 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-211100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUN 20 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON MUCH OF THE AREA AS A FRONTAL BOUNDARY LINGERS ACROSS THE SOUTHERN SECTIONS OF THE REGION. IN ADDITION...AN AREA OF THUNDERSTORMS OVER CENTRAL OKLAHOMA MAY MOVE NEAR THE RED RIVER VALLEY REGION BY EVENING. THE MAIN THREAT WITH STORMS IS THAT OF BRIEF HEAVY RAINFALL. HOWEVER...ISOLATED STRONG STORMS THAT DEVELOP COULD PRODUCE BRIEF DAMAGING WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON INTO THE WORK WEEK AS ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA ON TUESDAY IN CONJUNCTION WITH MULTIPLE UPPER DISTURBANCES WHICH WILL MOVE OVER THE AREA DURING THE LATTER HALF OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
The Shreveport radar (KSHV), 122 km away, was scanning. The volume nearest the first event began at 23:42 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404555.